RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 2  


On closed classes in $k$-valued logic that contain class of monotone functions
V. B. Alekseev
3
A subcritical decomposable branching process in a mixed environment
E. E. D'yakonova
14
Estimates of the mean size of the subset image under composition of random mappings
A. M. Zubkov, A. A. Serov
27
The existence of words under two-letter alphabet which do not contain squares with errors of substitution
N. V. Kotlyarov
37
Rings which are essential over their centers
V. T. Markov, A. A. Tuganbaev
55
Формулы для одной характеристики сфер и шаров в двоичных пространствах большой размерности
V. G. Mikhailov
62
Improved asymptotic estimates for numbers of correlation-immune and $(n,m,k)$-resilient vectorial boolean functions
K. N. Pankov
73
Families of the quasigroups, connected with the generalized identity of distributives
S. V. Polin
99
On the complexity of bounded depth unbounded fan-in circuits and formulae
I. S. Sergeev
120
An extension of Gluskin – Hoszu's and Malyshev's theorems to strong dependance $n$-ary operations
A. V. Cheremushkin
138
Finite algebras of Bernoulli distributions
A. D. Yashunskii
148
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019